Jump to content

Search the Community

Showing results for tags 'chills'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 6 results

  1. I officially stopped antidepressants in January 2022 after being on a multitude of them over the last 12 years. Some of the symptoms once officially stopping are: -dizziness -intrusive and obsessive thoughts- I can’t get bad images or thoughts out of my head -panic attacks -suicidal thoughts -shivering/chills even though it’s not cold -fatigue to the point I can’t keep my eyes open Are these normal withdrawal symptoms and can I overcome them? I’ve been trying so hard to do everything possible to overcome my mental instabilities with therapy, mindfulness, journaling, exercise, etc, but nothing is giving me full relief. After being off of antidepressants for two months and doing research, it says my brain should be back to normal. After reading that apong with the symptoms I was having I felt like I can’t handle living like that so I got on celexa a week in a half ago. After one week I had such bad side effects I’ve decided to quit again. I have had side effects from every antidepressant I’ve been on (Effexor, lexapro, Zoloft, Prozac, Celexa). Although I’m mentally better, I can’t handle the side effects. The doctor doesn’t think there’s probably an antidepressant that would work for me, and that I’ll have side effects no matter what I’m on. Ultimately I don’t want to be on them, but feeling hopeless of whether I can be due to the symptoms. Is my brain truly messed up?
  2. Hi there 😀 I was on 150mg Zoloft for 8 months in 2017, then on 20mg Paxil for 6 months in 2018, then 60mg Buspirone for 6 months in 2018, and then back on 150mg Zoloft in 2019- all for PTSD. I came off of the Zoloft over the course of a month as recommended by my GP (way too fast I know now!) and had horrible withdrawals for a few months so my GP prescribed me Paxil for a month. I did not want to go back on Zoloft because it was making me so tired. I finished my month of Paxil in June 2020. I’ve had horrible hot flashes and chills since then. I’ve read the temperature dysregulation thread on here and am comforted in knowing this is a common withdrawal effect, especially since I was worried that I potentially had COVID. The thing that surprised me, however, is that I was extremely tired on Paxil and that 5 months after I discontinued it, I still am. With Zoloft, I wasn’t tired anymore a few days after going off it. With Zoloft, I was confused as to why I was so tired so I got bloodwork done and my hematocrit was low. I would get bloodwork done now except every time I do it makes my withdrawals much worse (has anyone else experienced this?). Has anyone had fatigue last this long post-SSRI discontinuation? If so, did it slowly go away? I am graduating as a veterinarian in June and do not see how I can practice feeling like this, which is very sad considering how hard I worked to get here. Thanks in advanced!
  3. Hi all, So glad to have found this forum, reading your threads has already been so helpful for my understanding of withdrawals. My mother is 58years old and was taking amitriptyline 75mg for around 3 years for fibromyalgia and depression. Though they were working fine for her and with no major side effects, she had a sudden change of heart and no longer wanted to be dependant on the drug, so in May 2020, she quit cold turkey, with no immediate symtoms of withdrawal. I may point out that during this time she smoked cannabis, she ate and slept well and was generally healthy, albeit moody at times. June 2020 she began to have a rapid decline in mental health, became quite severely anxious, intolerable of any noise and struggled to get out of bed, so the doctor put her back on the 75mg and she quit smoking cannabis. After reinstating 75mg of the drug, her anxiety heightened, she was in a constant state of worry and was having reoccurring thoughts, mostly surrounding her health. Without much help from the doctor, we independently decided she needed to stop taking the drug and after speaking with her doctor she began tapering 10%, but only leaving a few days between doses. At this time, we had not recognised that her symptoms were in fact perhaps a delayed withdrawal reaction from stopping cold turkey in May and it seemed quite evident the drugs were only causing more anxiety, so without much meidcal support or understanding, i thought i was doing the right thing in getting her off them ASAP. She finished tapering at the end of September and it has now been 2 weeks since her last dose - she is suffering every minute of the day, she has not slept a wink in 3 weeks, her appitite has declined and in the past few days she has not eaten anything at all, she has not been able to pass stools for 3 weeks, has no energy, the sweats and shivers are continuous she has to wear multiple layers and is still cold to the bones. I discovered this forum, thank the heavens and decided to reinstate her to 5mg, which she has taken her first dose of last night - no changes so far. Should we continue with 5mg for a few days and see if anything changes? Or consider 10mg, simce her original dose was much higher? Has anybody experienced such extreme withdrawals? I am Beyond concerned, its truly terrifying and horris to watch her go through this. I just want to take her pain away but am fonally accepting that this may be a long road to recovery. Thank you for reading, i hope you can share some experiences and offer some much meeded reassurance. 💚
  4. It has been several weeks since I have tried to withdraw from Effexor. I have weaned myself. At first a buzzy, dizzy head and aches and pains were my constant symptoms. Now it seems to be less aches but chills and then sweating seem to be my problem. Also my feels are intense, especially anger! I have over reacted more than once. I keep wanting to say, I adjusting but wondering if this will s a new norm or will be okay.
  5. Hi all, I'm new to this community and I don't know where else to turn to. I was on Paxil (30mg) for over a year mostly for anxiety and secondary for depression. It worked for a little bit (first 6 months or so) then just became the norm and didn't do much for me at all but make me feel numb and uninterested in things. 2-3 weeks ago I decided to stop taking it completely (I know...cold turkey is bad) and the first week was a little alright, just felt like I was tunnel visioned big time and didn't know what was going on around me at all and I'd get emotional mood swings. Then came the 2nd/3rd week I don't have the tunnel vision anymore (as of late anyways), but I started getting really bad stomach aches/cramps and rarely an appetite for food at all. I always wake up in the morning everyday since then with a stomach ache and a little bit of nausea along with shivers and just feeling plainly cold. I was wondering if there is anything I can do or take to get my appetite back and stop the cramps/nausea from happening every morning/into the afternoon. I'd ask my doctor but she doesn't really understand this I believe and it's really hard to contact her and takes forever to see her as it is.... any help would be appreciated, thanks George~ Edit: actually debating to get back on it just to stop this crap but I really dont want to...go back.
  6. everythingbut

    everythingbut: So lonely!

    I feel uncomfortable talking about myself and this! I'm a lively, rambunctious person and I can't believe I'm here, seeking help and affirmation on an online forum. I don't know how I got to where I am but I'm more than ready to resurrect myself and I just wish that my friends and the world would go along with me. I've always struggled with addiction issues, but about a year ago I turned to sleeping pills to help with my longstanding insomnia. I didn't even think I was remotely addicted, until I tried to stop. I went through two months of deep withdrawal and then turned to trazodone, which, little did I know, I'm allergic to and made me swell up and made the symptoms even worse. I act like a nightmare when I'm out and my behavior is unpredictable and erratic-- I suddenly feel like I'm high on shrooms and the room is spinning and I can't see straight, and then I go home and shake and tremor for three days with cold sweats and night terrors. I've tried to adjust and adjust with no relief. My doctor said to quit cold turkey instead of tapering because I'm probably allergic, so here I am. But xanax and ambien produced similar withdrawal effects so maybe I'm just hyper-sensitive. Anyway, looking for any possible way to get through this and any support... friends and family are too scared and seem to want to ditch me/ignore me while I'm acting weird.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy